EconPapers    
Economics at your fingertips  
 

On Projection-type Estimators of Multivariate Isotonic Functions

Abdelaati Daouia () and Byeong U. Park

Scandinavian Journal of Statistics, 2013, vol. 40, issue 2, 363-386

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9469.2012.00815.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:40:y:2013:i:2:p:363-386

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898

Access Statistics for this article

Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist

More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-11-13
Handle: RePEc:bla:scjsta:v:40:y:2013:i:2:p:363-386